Bulletin (New Series) of the American Mathematical Society

Review: David L. Russell, Mathematics of finite-dimensional control systems. Theory and design

H. O. Fattorini

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 3Number 1, Part 1 (1980), 770-772.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183546488

Citation

Fattorini, H. O. Review: David L. Russell, Mathematics of finite-dimensional control systems. Theory and design. Bull. Amer. Math. Soc. (N.S.) 3 (1980), 770--772. https://projecteuclid.org/euclid.bams/1183546488


Export citation

References

  • 1. J. C. Maxwell, On governors, Proc. Royal Soc. 16 (1868), 270-283.
  • 2. R. Bellman, I. Glicksberg and O. Gross, On the "bang-bang" control problem, Quart Appl. Math. 14 (1956), 11-18.
  • 3. R. Bellman, Dynamic programming, Princeton Univ. Press, Princeton, N. J., 1957.
  • 4. L. S. Pontiyagin, V. G. Boltyanskiĭ, R. V. Gamkrelidze and E. F. Mischenko, The mathematical theory of optimal processes, Gostekhizdat, Moscow, 1961. English translation: Wiley, New York, 1962.
  • 5. R. E. Kalman, Contributions to the theory of optimal control, Bol. Soc. Mat Mexicana 12 (1960), 102-119.
  • 6. R. E. Kalman and R. S. Bucy, New results in linear prediction and filtering theory, J.Basic Eng. (Trans. ASME, Ser. D) 83 (1961), 95-107.